MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/10781552231215087

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2023

Acute infusion-related reactions in pediatric patients receiving etoposide at a tertiary cancer center.

McBride Patrick, Degar Barbara

ОбзорСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Etoposide is a key component of many pediatric chemotherapy regimens for both hematologic and solid tumors. It is well documented that patients receiving etoposide may experience infusion-related reactions.

METHODS

In this study, total doses of etoposide and etoposide phosphate were identified, and infusion-related reactions were retrospectively evaluated at a large pediatric oncology ambulatory clinic. The primary outcome was to determine the rate of acute infusion-related reactions to etoposide. A secondary objective was to identify potential risk factors associated with such reactions.

RESULTS

Overall, 1463 doses of etoposide were dispensed to 150 unique patients and 15 patients (10%) experienced etoposide infusion-related reactions. Of the 15 patients that experienced etoposide infusion-related reaction, two were successfully able to tolerate subsequent infusions with a slower etoposide infusion rate and pre-medications. The remaining patients changed drug formulation to etoposide phosphate (n = 12) or continued therapy without any formulation of etoposide (n = 1). Patients with classical Hodgkin's lymphoma experienced a higher incidence of infusion-related reactions compared to the overall patient population (30.5% vs. 10%) and made up 73.3% of all infusion-related reactions during the study period.

CONCLUSIONS

During the examined study period, 10% of patients experienced an acute infusion-related reaction to etoposide. This review builds on previous literature concluding that additional monitoring may be warranted in patients with classical Hodgkin's lymphoma receiving etoposide.

Для цитирования: McBride Patrick, Degar Barbara. Acute infusion-related reactions in pediatric patients receiving etoposide at a tertiary cancer center.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2023. DOI: 10.1177/10781552231215087.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.